# SDR DALA2019112536903

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,643 hours, 18,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1371658) R4 DOOR WILL NOT ARM. CORRECTIVE ACTION: GIRT BAR MECHANISM ADJUSTMENT WAS PERFORMED PER B757-200 AMM 52-11-25-825-001 STEP F (1). SYSTEM TEST WAS PERFORMED PER B757-200 AMM 52-11-25-735-024 AND ARMED IS OK.
